Hydrocodone

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is suturing required after all tooth extractions?

Query: Hi doctor, I had an unusual feeling about a month ago. I did not think anything serious was going on. About a week ago, I began experiencing pain on the left side of my mouth. A few days later, I noticed significant swelling near my jawline under my eye. I went to a clinic and the dentist determine...  Read Full »


Dr. Mousam Chattopadhyay

Answer: Hi, Welcome to icliniq.com. Yes, your concerns are genuine. There was an abscess formation due to the broken tooth in the upper jaw, so the Dentist took out the tooth and drained the abscess. This increases the effectiveness of the medication and works sooner. You need to complete the course of me...  Read Full »

Could the high levels of TSH be a result of withdrawal from Hydrocodone?

Query: Hello doctor, I am currently taking only daily Vitamin with a fish oil omega 3 supplement. I am 5'6, 120 lbs, and 42 years old female. About a year ago I started having problems with my neck. After MRI, it was determined I had a degenerative disc at my C4 to C7. I opted for no surgery and decided t...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that you have subclinical hypothyroidism. You do not need any treatment for that currently but you need to repeat your thyroid function tests after six weeks again just to be on the safe side. Yes, yo...  Read Full »

I accidentally took too much Vicodin for back pain and it has caused reactions. Kindly help.

Query: Hello doctor, I am a 72-year-old woman and having back pain for more than three days across the lower back and sides. It feels like inflammation. How can I tell if this is simple back pain or kidney problems? I take Lithium twice a day (bipolar) and Levothyroxine. Also Vitamins, Fiber gel tablet an...  Read Full »


Dr. Firas Arnaout

Answer: Hi, Welcome to icliniq.com. If your pain is aggravated by movements and improved by rest, then it is probably due to musculoskeletal rather than kidney problems. One of the tests to find out is to do a urine test to find out if there are signs of infection or blood. You mentioned that you have fat...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.